# SDR UPS205019

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge Tab
- Part number: 6521773501
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND L/W I/B AILERON TAB FITTINGS ARE CORRODED.  REMOVED CORRODED FITTINGS, REPLACED WITH NEW FITTINGS IAW SRM 51-30-2 MM 27-10-11.
